# SDR SIMA200535504

- Difficulty date: December 18, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Part time: 11,842 hours, 11,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FORWARD DIGITAL WAS FOUND TO BE CORRODED.  BLENDED THE FORWARD DIGITAL TO REMOVED THE CORROSION.  FABRICATED THE REPAIR DOUBLER, MARKED AND DRILLED FASTENER HOLES.  REPAIR DONE IAW EMB.  (K)
